# SDR TWAA9913506

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9302B
- Make and model: Doug DC-9-83
- Aircraft serial: 49528
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 197
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND A SKIN DENT .095 INCHES DEEP AND 1.75 INCHES BY 5 INCHES LONG, AT STA 197 BETWEEN LONGERON 30 AND 29R.  ACCOMP NDT AND FOUND NO CRACKS.  REPAIRED PER SRM 53-04, FIG 12B.
